Acta Mathematica Academiae Paedagogicae Nyíregyháziensis, Vol. 26, No. 2, pp. 329-335 (2010)

On concircular and torse-forming vector fields on compact manifolds

Josef Mikes and Marie Chodorová

Palacky University of Olomouc

Abstract: In this paper we modify the theorem by E. Hopf and found results and conditions, on which concircular, convergent and torse-forming vector fields exist on (pseudo-) Riemannian spaces. These results are applied for conformal, geodesic and holomorphically projective mappings of special compact spaces without boundary.

Keywords: concircular vector field, torse-forming vector field, Riemannian manifold, manifold with affine connection, compact manifold

Classification (MSC2000): 53B20; 53B30, 53C20, 53C24

Full text of the article:

[Previous Article] [Next Article] [Contents of this Number]
© 2010–2011 FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition